# SDR FDEA201006031810

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65246911
- Condition: Cracked
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP LOWER T/E CHORD ANGLE IS CRACKED, 2 PLACES, WBL 100.  R & R DUE TO DELAMINATION ON SNRM NR N00544, WO NR00048343.
